# SDR HNAA2015102700313

- Difficulty date: October 27, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 59,550 hours, 67,455 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826895
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERED IN FLIGHT WITH PROP HEAT ON AND OFF.  R & R BOTH BRUSH BLOCKS, OPS CHECKED GOOD.
